# SDR SWAA2022041883779

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR CUTOUT CENTER SCUFF PLATE I/B SUPPORT AT LBL 58 BS 304+14; BS 304+20; BS 304+23; BS 304+27. / [01] REMOVED CORROSION ON PASSENGER FWD ENTRY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT LBL58 BS304+27'' IAW SRM 51-10-02-0G-0 AND EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C(2) DETAIL D; MEASURES L=1.5'' X W=1.0'' X D=0.025'' ORIGINAL THICKNESS=0.050'' TOOL USED CALIPER ID:IS000887 S/N:05946723 DUE:08/2022;[02] VERIFIED PARTIAL UPDATE STEPS 1 - 4.;[03] REMOVED FWD ENTRY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT LBL58 BS304 I.A.W SRM 551-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FWD ENTRY DOOR CUTOUT CENTER SCUFF PLATE I/B SUPPORT AT BS 312 - BS 344 LBL 58 WL 208 ;P/N:141A8112-20; LOT#1427810-1 IAW SRM 51-40-05-0G-0; DWG#141A8110.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL;[07] OK TO INSTALL.;[08] CORRECTED CORRECTIVE ACTION 3. REMOVED FWD ENTRY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT LBL58 BS304 I.A.W SRM 51-40-02-0G-0.;[09] INSTALLED FWD ENTRY DOOR CUT OUT CENTER SCUFF PLATE I/B SUPPORT LBL58 IAW SRM 51-40-02-0G-0 AND DRAWING#141A8110.;[10] VERIFIED CORRECTIVE ACTION #9;[11] VERIFIED TASK COMPLETE
